Alert archive / Louisiana / Wind Advisories in 2008

Wind Advisory 6, NWS New Orleans, LA

March 17, 20085 counties in Mississippi; 12 parishes in Louisiana

NWS New Orleans, LA issued this wind advisory at Mar 17, 2008, 3:57 AM CDT for 5 counties in Mississippi; 12 parishes in Louisiana. It took effect at Mar 18, 2008, 7:00 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 17, 2008, 3:57 AM CDT (08:57 UTC)
In effect from
Mar 18, 2008, 7:00 AM CDT
Expired
Mar 18, 2008, 11:09 PM CDT
In force
16 hr
Issued by
NWS New Orleans, LA

Counties Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Pointe Coupee Parish, LA, Saint Bernard Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2008-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2008-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2441 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS74 KLIX 170857
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
357 AM CDT MON MAR 17 2008

...STRONG SUSTAINED WINDS EXPECTED THROUGH TUESDAY...

.SOUTHEAST WINDS WILL INCREASE TO AROUND 20 MPH TODAY AND
TONIGHT...THEN FURTHER TUESDAY TO 25 TO 30 MPH.

LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-171700-
/O.NEW.KLIX.WI.Y.0006.080318T1200Z-080319T0000Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER...
HAMMOND...PONCHATOULA...BOGALUSA...FRANKLINTON...SLIDELL...
MANDEVILLE...COVINGTON...LACOMBE...PLAQUEMINE...WHITE CASTLE...
PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...GONZALES...
DONALDSONVILLE...DENHAM SPRINGS...WALKER...PIERRE PART...
LABADIEVILLE...PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...
RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...
METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...
VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...
GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...
YSCLOSKEY...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY...
CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS...
WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...
OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN
357 AM CDT MON MAR 17 2008

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY. 

A STRONG SPRING STORM SYSTEM WILL HELP INCREASE WIND SPEEDS TODAY
THROUGH TUESDAY. SOUTHEAST WINDS WILL INCREASE TOWARD 20 MPH TODAY
AND TONIGHT AS THE SYSTEM DEVELOPS OVER WEST TEXAS. WIND SPEEDS
WILL INCREASE FURTHER TUESDAY TO 25 TO 30 MPH WITH GUSTS UP TO 40
MPH AS THE SYSTEM MOVES OUT OF EAST TEXAS INTO LOUISIANA.

WIND ADVISORY CRITERIA WILL NOT BE MET TODAY OR TONIGHT BUT
WIND GUSTS OF 30 MPH WILL BECOME MORE FREQUENT LATER TODAY AND
TONIGHT...INITIALLY ALONG COASTAL AREAS THEN FARTHER INLAND. SINCE
STRONG GUSTS OF WIND CAN BE DANGEROUS FOR DRIVING ON ELEVATED
ROADWAYS...CAUTION IS ADVISED TODAY AND TONIGHT AS WELL.

A WIND ADVISORY MEANS THAT WINDS 26 TO 39 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

17
7 follow-up statements
000 
WWUS74 KLIX 171738
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1238 PM CDT MON MAR 17 2008

...STRONG SUSTAINED WINDS EXPECTED THROUGH TUESDAY...

.A STRONG HIGH PRESSURE RIDGE OVER THE CAROLINAS COMBINED WITH
STRENGTHENING LOW PRESSURE MOVING EAST ACROSS THE SOUTHERN PLAINS
WILL RESULT IN STRONG SOUTHEAST AND SOUTH WINDS THROUGH TUESDAY
EVENING. WIND SPEEDS WILL BE 20 TO 25 MPH WITH GUSTS 30 TO 35 MPH
TODAY...AND 25 TO 30 MPH WITH GUSTS TO 40 MPH ON TUESDAY.

LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-180145-
/O.CON.KLIX.WI.Y.0006.080318T1200Z-080319T0000Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER...
HAMMOND...PONCHATOULA...BOGALUSA...FRANKLINTON...SLIDELL...
MANDEVILLE...COVINGTON...LACOMBE...PLAQUEMINE...WHITE CASTLE...
PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...GONZALES...
DONALDSONVILLE...DENHAM SPRINGS...WALKER...PIERRE PART...
LABADIEVILLE...PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...
RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...
METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...
VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...
GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...
YSCLOSKEY...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY...
CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS...
WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...
OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN
1238 PM CDT MON MAR 17 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY. 

A STRONG SPRING STORM SYSTEM WILL HELP INCREASE WIND SPEEDS TODAY
THROUGH TUESDAY. SOUTHEAST WINDS WILL REMAIN 15 TO 25 MPH WITH
HIGHER GUSTS TODAY AS THE SYSTEM ADVANCES INTO CENTRAL TEXAS.
WIND SPEEDS WILL INCREASE FURTHER TUESDAY TO 25 TO 30 MPH WITH
GUSTS UP TO 40 MPH AS THE SYSTEM MOVES OUT OF EAST TEXAS INTO
LOUISIANA.

WIND ADVISORY CRITERIA WILL NOT BE MET TODAY OR TONIGHT BUT WIND
GUSTS OF 30 TO 35 MPH WILL CONTINUE THIS AFTERNOON. SINCE STRONG
GUSTS OF WIND CAN BE DANGEROUS FOR DRIVING ON ELEVATED
ROADWAYS...CAUTION IS ADVISED TODAY AND TONIGHT AS WELL.

A WIND ADVISORY MEANS THAT WINDS 26 TO 39 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

22
000 
WWUS74 KLIX 172131
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
431 PM CDT MON MAR 17 2008

...WINDY CONDITIONS EXPECTED THROUGH TUESDAY NIGHT...

.A STRONG HIGH PRESSURE RIDGE OVER THE CAROLINAS COMBINED WITH
STRENGTHENING LOW PRESSURE MOVING EAST ACROSS THE SOUTHERN PLAINS
INTO THE LOWER MISSISSIPPI VALLEY WILL RESULT IN STRONG SOUTHEAST
AND SOUTH WINDS THROUGH TUESDAY NIGHT. WIND SPEEDS WILL BE 20 TO
30 MPH WITH GUSTS TO 40 MPH ON TUESDAY.

LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-180545-
/O.EXT.KLIX.WI.Y.0006.080318T1200Z-080319T1200Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER...
HAMMOND...PONCHATOULA...BOGALUSA...FRANKLINTON...SLIDELL...
MANDEVILLE...COVINGTON...LACOMBE...PLAQUEMINE...WHITE CASTLE...
PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...GONZALES...
DONALDSONVILLE...DENHAM SPRINGS...WALKER...PIERRE PART...
LABADIEVILLE...PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...
RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...
METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...
VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...
GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...
YSCLOSKEY...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY...
CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS...
WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...
OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN
431 PM CDT MON MAR 17 2008

...WIND ADVISORY NOW IN EFFECT FROM 7 AM TUESDAY TO 7 AM CDT
WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 7 AM TUESDAY TO 7 AM CDT
WEDNESDAY. 

A POTENT LOW PRESSURE AREA WILL MOVE FROM TEXAS NORTHEAST ACROSS
THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS TUESDAY AND TUESDAY
NIGHT. THIS LOW PRESSURE AREA...COMBINED WITH STRONG HIGH
PRESSURE HOLDING ON ALONG THE EASTERN SEABOARD...WILL RESULT IN
SOUTHEAST TO SOUTH WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 40 MPH
AT TIMES TUESDAY. THESE WINDS ARE LIKELY TO CONTINUE TUESDAY
EVENING...THEN SHIFT TO THE WEST AND DECREASE OVER INLAND AREAS
AFTER MIDNIGHT.

A WIND ADVISORY MEANS THAT WINDS 26 TO 39 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

22
000 
WWUS74 KLIX 180447
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1147 PM CDT MON MAR 17 2008

...WINDY CONDITIONS EXPECTED THROUGH TUESDAY NIGHT...

.A STRONG HIGH PRESSURE RIDGE OVER THE CAROLINAS COMBINED WITH
STRENGTHENING LOW PRESSURE MOVING EAST ACROSS THE SOUTHERN PLAINS
INTO THE LOWER MISSISSIPPI VALLEY WILL RESULT IN STRONG SOUTHEAST
AND SOUTH WINDS THROUGH TUESDAY NIGHT. WIND SPEEDS OF 25 TO 30 MPH
WITH GUSTS TO 40 MPH WILL BE POSSIBLE.

LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-181300-
/O.CON.KLIX.WI.Y.0006.080318T1200Z-080319T1200Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER...
HAMMOND...PONCHATOULA...BOGALUSA...FRANKLINTON...SLIDELL...
MANDEVILLE...COVINGTON...LACOMBE...PLAQUEMINE...WHITE CASTLE...
PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...GONZALES...
DONALDSONVILLE...DENHAM SPRINGS...WALKER...PIERRE PART...
LABADIEVILLE...PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...
RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...
METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...
VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...
GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...
YSCLOSKEY...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY...
CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS...
WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...
OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN
1147 PM CDT MON MAR 17 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 7 AM CDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 7 AM CDT
WEDNESDAY. 

A POTENT LOW PRESSURE AREA WILL MOVE FROM TEXAS NORTHEAST ACROSS
THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS TUESDAY AND TUESDAY
NIGHT. THIS LOW PRESSURE AREA...COMBINED WITH STRONG HIGH
PRESSURE OVER THE EASTERN SEABOARD...WILL RESULT IN SOUTHEAST TO
SOUTH WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 40 MPH AT TIMES
TUESDAY. THESE WINDS ARE LIKELY TO CONTINUE TUESDAY EVENING...THEN
SHIFT TO THE WEST AND DECREASE OVER INLAND AREAS AFTER MIDNIGHT.

A WIND ADVISORY MEANS THAT WINDS 26 TO 39 MPH ARE EXPECTED. WINDS
OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES AND THOSE ON
ELEVATED ROADWAYS SHOULD EXERCISE EXTREME CAUTION.

$$
000 
WWUS74 KLIX 180922
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
422 AM CDT TUE MAR 18 2008

...WINDY CONDITIONS EXPECTED THROUGH TUESDAY NIGHT...

.A STRONG HIGH PRESSURE RIDGE OVER THE CAROLINAS COMBINED WITH
STRENGTHENING LOW PRESSURE MOVING EAST ACROSS THE SOUTHERN PLAINS
INTO THE LOWER MISSISSIPPI VALLEY WILL RESULT IN STRONG SOUTHEAST
AND SOUTH WINDS THROUGH TUESDAY NIGHT. WIND SPEEDS OF 25 TO
30 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE.

LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-182200-
/O.CON.KLIX.WI.Y.0006.080318T1200Z-080319T1200Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER...
HAMMOND...PONCHATOULA...BOGALUSA...FRANKLINTON...SLIDELL...
MANDEVILLE...COVINGTON...LACOMBE...PLAQUEMINE...WHITE CASTLE...
PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...GONZALES...
DONALDSONVILLE...DENHAM SPRINGS...WALKER...PIERRE PART...
LABADIEVILLE...PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...
RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...
METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...
VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...
GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...
YSCLOSKEY...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY...
CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS...
WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...
OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN
422 AM CDT TUE MAR 18 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

A POTENT LOW PRESSURE AREA WILL MOVE FROM TEXAS NORTHEAST ACROSS
THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS THIS AFTERNOON INTO
TONIGHT. THIS LOW PRESSURE AREA...COMBINED WITH STRONG HIGH PRESSURE
OVER THE EASTERN SEABOARD...WILL RESULT IN SOUTHEAST TO SOUTH
WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 40 MPH AT TIMES TODAY.
THESE WINDS ARE LIKELY TO CONTINUE THROUGH LATE THIS EVENING
BEFORE SHIFTING TO THE WEST AFTER MIDNIGHT AND DECREASING OVER
INLAND AREAS.

A WIND ADVISORY MEANS THAT WINDS 26 TO 39 MPH ARE EXPECTED. WINDS
OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES AND THOSE ON
ELEVATED ROADWAYS SHOULD EXERCISE EXTREME CAUTION.

$$

32
000 
WWUS74 KLIX 181721
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1221 PM CDT TUE MAR 18 2008

...WINDY CONDITIONS EXPECTED THROUGH TONIGHT...

.A STRONG HIGH PRESSURE RIDGE OVER THE CAROLINAS COMBINED WITH
STRENGTHENING LOW PRESSURE MOVING EAST ACROSS TEXAS INTO THE
LOWER MISSISSIPPI VALLEY WILL RESULT IN STRONG SOUTHEAST AND SOUTH
WINDS THROUGH TONIGHT. WIND SPEEDS OF 25 TO 30 MPH WITH GUSTS TO
40 MPH WILL BE POSSIBLE.

LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-190130-
/O.CON.KLIX.WI.Y.0006.000000T0000Z-080319T1200Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER...
HAMMOND...PONCHATOULA...BOGALUSA...FRANKLINTON...SLIDELL...
MANDEVILLE...COVINGTON...LACOMBE...PLAQUEMINE...WHITE CASTLE...
PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...GONZALES...
DONALDSONVILLE...DENHAM SPRINGS...WALKER...PIERRE PART...
LABADIEVILLE...PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...
RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...
METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...
VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...
GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...
YSCLOSKEY...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY...
CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS...
WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...
OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN
1221 PM CDT TUE MAR 18 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

SOUTHEAST TO SOUTH WINDS WILL INCREASE DURING THE AFTERNOON TO
BETWEEN 25 AND 30 MPH...WITH GUSTS UP TO 40 MPH. THESE WINDS WILL
CONTINUE FOR MUCH OF THE NIGHT...UNTIL A COLD FRONT MOVES THROUGH
THE AREA TOWARD MORNING. THIS WILL CAUSE THE WINDS TO SHIFT TO THE
WEST AND DECREASE IN SPEED.

A WIND ADVISORY MEANS THAT WINDS 26 TO 39 MPH ARE EXPECTED. WINDS
OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES AND THOSE ON
ELEVATED ROADWAYS SHOULD EXERCISE EXTREME CAUTION.

$$
000 
WWUS74 KLIX 182041
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
341 PM CDT TUE MAR 18 2008

...WINDY CONDITIONS EXPECTED TONIGHT...

.A STRONG HIGH PRESSURE RIDGE OVER THE CAROLINAS COMBINED WITH
STRENGTHENING LOW PRESSURE MOVING EAST ACROSS TEXAS INTO THE
LOWER MISSISSIPPI VALLEY WILL RESULT IN STRONG SOUTHEAST AND
SOUTH WINDS TONIGHT. WIND SPEEDS OF 25 TO 30 MPH WITH GUSTS TO 40
MPH WILL BE POSSIBLE.

LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-190445-
/O.CON.KLIX.WI.Y.0006.000000T0000Z-080319T1200Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER...
HAMMOND...PONCHATOULA...BOGALUSA...FRANKLINTON...SLIDELL...
MANDEVILLE...COVINGTON...LACOMBE...PLAQUEMINE...WHITE CASTLE...
PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...GONZALES...
DONALDSONVILLE...DENHAM SPRINGS...WALKER...PIERRE PART...
LABADIEVILLE...PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...
RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...
METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...
VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...
GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...
YSCLOSKEY...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY...
CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS...
WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...
OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN
341 PM CDT TUE MAR 18 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

SOUTHEAST TO SOUTH WINDS WILL INCREASE TO BETWEEN 25 AND 30
MPH THIS EVENING...WITH GUSTS UP TO 45 MPH ACROSS SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI. THESE WINDS WILL CONTINUE FOR
MUCH OF THE NIGHT...UNTIL A COLD FRONT MOVES THROUGH THE AREA
TOWARD MORNING. THIS WILL CAUSE THE WINDS TO SHIFT TO THE WEST AND
DECREASE IN SPEED.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY
DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE
VEHICLES AND THOSE ON ELEVATED ROADWAYS SHOULD EXERCISE EXTREME
CAUTION.

$$
000 
WWUS74 KLIX 190409
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1109 PM CDT TUE MAR 18 2008

...THE WIND ADVISORY HAS BEEN CANCELLED...

LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-190515-
/O.CAN.KLIX.WI.Y.0006.000000T0000Z-080319T1200Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER...
HAMMOND...PONCHATOULA...BOGALUSA...FRANKLINTON...SLIDELL...
MANDEVILLE...COVINGTON...LACOMBE...PLAQUEMINE...WHITE CASTLE...
PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...GONZALES...
DONALDSONVILLE...DENHAM SPRINGS...WALKER...PIERRE PART...
LABADIEVILLE...PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...
RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...
METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...
VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...
GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...
YSCLOSKEY...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY...
CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS...
WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...
OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN
1109 PM CDT TUE MAR 18 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE
WIND ADVISORY. 

ALTHOUGH GUSTY WINDS WILL CONTINUE THROUGH THE OVERNIGHT AND EARLY
MORNING HOURS...SUSTAINED WIND SPEEDS WILL REMAIN BELOW ADVISORY
CRITERIA.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Mar 17, 3:33 AM CDT, 24 minutes earlier.

Area forecast discussion, Mar 17, 3:33 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
333 AM CDT MON MAR 17 2008

.SHORT TERM...
STRONG SPRING SYSTEM RIGHT ON QUE THIS MORNING AS IT IS JUST NOW
BEGINNING TO EJECT OUT OF THE SW. A VERY STRONG 150+ KT JET IS
NOTICED THIS MORNING MOVING INTO THE WEST COAST. THIS WILL HELP
KICK THE SYSTEM EAST WHILE DEEPENING IT. THESE WINDS SHOULD BE ON
THE EAST SIDE OF THE SYSTEM BY TUESDAY CAUSING THE UPPER TROUGH TO
TILT FROM + TO - JUST AS IT APPROACHES EAST TX AND WEST LA. THIS
WILL DO TWO THINGS...ONE: BRING ANY AND ALL SINGLE CELL SEVERE
WEATHER ACTIVITY TOGETHER TO FORM A STRONG LINEAR SQUALL AS IT
APPROACHES EAST TX. AND TWO: IT WILL CAUSE THE SYSTEM TO RAPIDLY
ACCELERATE AS IT MOVES INTO LA. THIS WILL AT LEAST ALLEVIATE ONE
CONCERN FOR US SINCE THE CONVECTION WILL BE IN AND OUT...FLOODING.

THE MAIN PROBLEM FOR TODAY AND TUE IS GOING TO BE GRADIENT WIND
STRENGTH. WINDS WILL BEGIN TO PICK UP TODAY TO AROUND 20 MPH
SUSTAINED AND LAST THROUGH TONIGHT. TUE SHOULD SEE WINDS OF 25+
MPH AT MANY SITES AND THIS IS WHEN THE ADVISORY WILL BE OUT FOR.
WILL STILL MENTION WINDS TODAY IN THE ADVISORY BUT WILL MENTION
THAT THEY WONT MEET ADVISORY CRITERIA.

NEXT PROBLEM WILL BE COASTAL FLOODING BY TUE. STRONG SE WINDS OF
25 TO 35 KNOTS ARE FOUND LATER TODAY THROUGH TUE ACROSS THE ENTIRE
FETCH OF THE GULF. THIS WILL BE VERY EFFICIENT AT PILING WATER
INTO THE NORTHERN GULF COAST. TIDES ARE EXPECTED TO BE ABOUT 2
FEET ABOVE NORMAL BY LATE TUE.

.LONG TERM...
ONCE WE GET PAST THE SHORT TERM COLD FRONT...THINGS DRY OUT FOR
SEVERAL DAYS. NO CHANGES TO EXTENDED WILL BE MADE.

&&

.AVIATION...
WITH THE MAIN UPPER LEVEL TROUGH APPROACHING AND DEEPENING OVER THE
PLAINS TODAY...THE LOWER LEVEL WIND COLUMN WILL EXPERIENCE INCREASE
IN WIND SPEEDS SIGNIFICANTLY BETWEEN 13 AND 15Z TODAY AT BTR...MCB
AND MSY AND AROUND 15Z AT GPT. IN ADDITION...EAST TO SOUTHEAST FLOW
WILL BRING LL MOISTURE THAT WILL LIKELY PRODUCE MVFR CATEGORY
CEILINGS IN THE 1500-2000 FEET RANGE 08-10Z TIME FRAME AT HUM AND
11-13Z TIME FRAME AT BTR. MCB...MSY AND GPT WILL LIKELY SEE FREQUENT
CEILINGS 2500-3500 FEET 15Z TO 00Z TUESDAY. VISIBILITY RESTRICTIONS
ARE NOT EXPECTED THROUGH 06Z TUESDAY...WINDS WILL BE TOO STRONG.
EAST-SOUTHEAST WINDS WILL INCREASE TO 15-20 KNOTS AT MOST TERMINALS
WITH GUSTS AROUND 25 KNOTS BY 15Z AND CONTINUING THROUGH MONDAY
EVENING. 18

&&

.MARINE...
NOT A GOOD NEXT FEW DAYS FOR BOATING. RETREATING BUT STILL STRONG
RIDGE OF HIGH PRESSURE COMBINED WITH AN APPROACHING DEEPENING LOW
WILL CAUSE MODERATE TO STRONG EAST TO SOUTHEAST WINDS STARTING
TODAY. IN ADDITION...STRONG SOUTHWEST WINDS ARE EXPECTED ON THE
FRONT SIDE OF THE TROUGH OF 140 KNOTS AT 250MB...100 KNOTS AT
500MB...60 KNOTS AT 850MB AND 45 KNOTS AT BOUNDARY LAYER TUESDAY
AFTERNOON THROUGH TUESDAY EVENING. THERE COULD BE A PERIOD OF GALES
IN ADVANCE OF THE COLD FRONT LATE TUESDAY OR TUESDAY EVENING. WILL
MAINTAIN WORDING GALE WARNING MAYBE REQUIRED FOR NOW. WILL WAIT ONE
MORE PERIOD AS THE SYSTEM IS FORECAST TO LIFT NORTH. EXITING AND
PULLING SYSTEM USUALLY YIELD THE STRONGER WINDS OVER LAND. ACCORDING
TO GFS...THE STRONGEST PARTS OF JETS AT EACH LEVEL WILL BE OVER
LAND...BUT WINDS ARE OFF THE CHART. STRONG WINDS AND LONG FETCH WILL
CREATE WAVE ACTION WITH SEAS AS HIGH AS 13-15 FEET IN THE OUTER
COASTAL WATERS ON TUESDAY INTO TUESDAY EVENING.  18

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  80  63  79  56 /  10  20  40  70
BTR  83  66  82  58 /  10  20  40  70
MSY  80  65  81  61 /  10  20  30  70
GPT  74  63  73  59 /  10  20  30  70

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY FROM 7 AM TO 7 PM CDT TUESDAY FOR
     LAZ034>040-046>050-056>070.
MS...WIND ADVISORY FROM 7 AM TO 7 PM CDT TUESDAY FOR
     MSZ068>071-077-080>082.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR
     GMZ550-570.
     SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT
     WEDNESDAY FOR GMZ530-555-575.

&&

17
Hazardous weather outlook, Mar 16, 3:58 PM CDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
358 PM CDT SUN MAR 16 2008

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-172100-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
358 PM CDT SUN MAR 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF
MEXICO...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT
SMALL CRAFT ADVISORIES WILL BE IN EFFECT FOR THE COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO THE LOWER
ATCHAFALAYA RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS...INCLUDING SOME
POTENTIAL FOR TORNADOES...MAINLY DURING THE OVERNIGHT HOURS
TUESDAY NIGHT...IN ADVANCE OF A STRONG SPRING STORM SYSTEM.

THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE EAST
COAST...AND THE APPROACHING STORM SYSTEM...WILL PRODUCE GUSTY
WINDS MONDAY AFTERNOON THROUGH TUESDAY NIGHT. SMALL CRAFT
ADVISORIES WILL BE IN EFFECT OVER THE COASTAL WATERS AND TIDAL
LAKES FOR MONDAY THROUGH TUESDAY. A WIND ADVISORY MAY BE NECESSARY
OVER PORTIONS OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI ON
TUESDAY. THE WINDS WILL ALSO PRODUCE INCREASED WAVE ACTION ALONG
SOUTH FACING SHORELINES ON TUESDAY...PRODUCING HIGHER THAN NORMAL
TIDES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH MONDAY.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 4:16 AM CDTCoastal Flood StatementLIX54 hr

Nearby

Wind Advisories in Louisiana, 2008Wind Advisories in Mississippi, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.